MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN AORTIC ARCH; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN AORTIC ARCH; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HEWAA2810080810/1
Medical Device Problem Codes Product Quality Problem (1506); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(4109/213) the review of historical data indicated that no other complaint was reported for the same sterilization lot number 24g25.(4111/3233) attempts to contact the user to get more information of the reported adverse event are being performed.At the date of this reporting, the following information has been received: the patient has an history of hypertension.The procedure performed was a graft replacement and the indication for surgery is aortic aneurysm.The bleeding is described as local and along a suture line / anastomosis.Additional sutures were done to stop the bleeding.It was reported that there were no impact on the procedural outcome and no consequence for the patient.The graft remained implanted and will therefore not be available for evaluation.(3331/213) the device history records review concluded that there was no non-conformance in relation with the event reported.(11) the investigation is still ongoing.A follow up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported to intervascular from the health facility that during a graft replacement surgery for aortic aneurysm, bleeding occurred on the branch of the graft.The bleeding was described as local and along a suture line / anastomosis.Additional sutures were done to stop the bleeding.It was reported that there were no impact on the procedural outcome and no consequence for the patient.Complaint # (b)(4).
 
Event or Problem Description
(b)(4).
 
Additional Manufacturer Narrative
Corrective data: on block b1, the adverse event/product problem field initially reported was ¿product problem¿.In follow-up report 1, this is updated to ¿adverse event / product problem¿.Additional manufacturer narrative: (4117) the device is not accessible as it remained implanted in the patient, therefore no analysis could be performed.(4111) the following additional information were received from the getinge sales representative : procedural information: - procedure performed: graft replacement.- indication for surgery: aortic aneurysm.- impact on the procedural outcome: none.- consequence for the patient: none.- describe the bleeding: local.- patient¿s medication: hypotensive drugs.- amount of blood loss: about 200cc.- where was the bleeding noted: along a suture line/anastomosis.- what actions were taken to stop the bleeding: additional sutures.- the extensive bleeding made hemostasis difficult.- postoperative drainage was extensive.- the tube removal time was long.Medical history: hypertension.The graft was not explanted and not available for investigation.They also indicated that there is no further information for this complaint.(4112/213) the case and its investigation have been reviewed by the medical affairs department; however, despite repeated attempts to obtain additional information from the reporting surgeon, only limited information was available, leading to the following conclusion: "this is a complaint regarding an intergard woven aortic arch implanted in mianyang sichuan, china on (b)(6) 2025.It was reported that a patient bled approximately 200 cc from one of the branches of the aortic arch device, along the suture line.Additional sutures were placed to achieve hemostasis.Requests for additional information were not successful.Considering the limited amount of information provided it is difficult to understand if there were issues with the graft, the procedure or the patient.The current status of the patient is unknown." (4110) occurrence of bleeding events are reviewed monthly during quality meeting.In dec 2025, the bleeding events rates on intergard standard products were within the maximum anticipated by the product risk assessment.(4315) due to the limited information provided, no conclusion can be drawn on the exact origin of the event.Nevertheless, the investigation findings suggest that the device was not defective at the time of manufacturing.(22) to be noted that bleeding is an undesirable side-effect as indicated in the current product instructions for use, in the "undesirable side-effects" section.

Brand Name
INTERGARD WOVEN AORTIC ARCH
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key23336221
Report Number1640201-2025-0000026
Device Sequence Number9470500
Product Code DSY
UDI-Device Identifier00384401010753
UDI-Public(01)00384401010753
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013651
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEWAA2810080810/1
Device Catalogue NumberHEWAA2810080810/1
Device Lot Number24G25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown